# SDR DALA2025080605886

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER RH SIDEPLATE AT STA 727 TO STA 727F OF AFT CARGO.  RH SIDEPLATE AT STA 727 TO STA 727F OF AFT CARGO WAS REPLACED WAS REPLACED PER B737-800 SRM 51-40-02-0G.
